# SDR CA160113009

- Difficulty date: January 1, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL EVENT REPORTED, IN FLIGHT AT EXTENSION, FLAP FAILED AT 20
